# SDR 2A6R2024082971104

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 7,280 hours, 22,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: L311M1060235
- Condition: Corroded
- Location: Zone 100
- Part time: 7,280 hours, 22,721 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON THE LOWER ANGLE (PN: L311M1060235) AT APPROXIMATELY FUSELAGE STATION 1,730MM.  REPLACEMENT PARTS WERE NOT AVAILABLE; THEREFORE, A REPLACEMENT ANGLE WAS FABRICATED OUT OF 0.080” 2024-T3511 PER AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4753, INITIAL REVISION DATED 14 MAY 2024 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 16 MAY 2024 WITH DER SPECIFIC SEQUENCE # 24RL013AM.
